RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Goryainov Victor Vladimirovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 14
Cited articles: 10
Citations in Math-Net.Ru: 65
Presentations: 6

Number of views:
This page:6194
Abstract pages:13117
Full texts:6148
References:316
Professor
Doctor of physico-mathematical sciences
Phone: +7 (8443) 51 52 91
E-mail: ,
Keywords: univalent function, conformal mapping, fractional iteration, semigroup of analytic function, Loewner equation, infinitesimal generator, Loewner--Kufarev equation.
UDC: 517.54, 519.21, 517.5, 517.546
MSC: 30C35, 30C50, 30C55, 30D05, 30D07, 35K22, 60J80, 30C75

Subject:

Geometric function theory, univalent function theory, semigroup of analytic function and applications, branching processes theory.

Biography

1965–1970 — student of Donetsk State University;
1970–1974 — postgraduate course at the Institute of Applied Mathematics and Mechanics of the Ukranian Academy of Sciences (Donetsk);
1974–1996 — scientist of the Institute of Applied Mathematics and Mechanics of the Ukranian Academy of Sciences (Donetsk);
1996–2013 — professor of Volzhsky Institute of Humanities of Volgograd State University;
2013–now — professor of Moscow Institute of Physics and Technology (State University).

   
Main publications:
  1. V.V. Goryainov, “Polugruppy konformnykh otobrazhenii”, Matematicheskii sbornik, 129(171):4 (1986), 451–472
  2. V.V. Goryainov, “Drobnye iteratsii analiticheskikh v edinichnom kruge funktsii s zadannymi nepodvizhnymi tochkami”, Matematicheskii sbornik, 182:9 (1991), 1281–1299
  3. V.V. Goryainov, “Drobnoe iterirovanie veroyatnostnykh proizvodyaschikh funktsii i vlozhenie diskretnykh vetvyaschikhsya protsessov v nepreryvnye”, Matematicheskii sbornik, 184:5 (1993), 55–74
  4. V.V. Goryainov, “Funktsiya Kenigsa i drobnoe iterirovanie veroyatnostnykh proizvodyaschikh funktsii”, Matematicheskii sbornik, 193:7 (2002), 69–86
  5. V.V. Goryainov, “Obschaya teorema edinstvennosti i geometriya ekstremalnykh konformnykh otobrazhenii v zadachakh iskazheniya i vrascheniya”, Izvestiya vuzov. Matematika, 1986, № 10, 40–47

http://www.mathnet.ru/eng/person12022
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=199596

Publications in Math-Net.Ru
1. Holomorphic mappings of the unit disc into itself with two fixed points
V. V. Goryainov
Mat. Sb., 208:3 (2017),  54–71
2. Evolution families of conformal mappings with fixed points and the Löwner-Kufarev equation
V. V. Goryainov
Mat. Sb., 206:1 (2015),  39–68
3. Semigroups of analytic functions in analysis and applications
V. V. Goryainov
Uspekhi Mat. Nauk, 67:6(408) (2012),  5–52
4. One-parameter semigroups of analytic functions, fixed points and the Koenigs function
V. V. Goryainov, O. S. Kudryavtseva
Mat. Sb., 202:7 (2011),  43–74
5. Koenigs function and fractional iterates of probability generating functions
V. V. Goryainov
Mat. Sb., 193:7 (2002),  69–86
6. On limit probability distributions for subcritical branching processes
V. V. Goryainov, A. A. Polkovnikov
Teor. Veroyatnost. i Primenen., 41:2 (1996),  417–425
7. Fractional iteration of probability generating functions and imbedding discrete branching processes in continuous processes
V. V. Goryainov
Mat. Sb., 184:5 (1993),  55–74
8. Fractional iterates of functions analytic in the unit disk, with given fixed points
V. V. Goryainov
Mat. Sb., 182:9 (1991),  1281–1299
9. A general uniqueness theorem and the geometry of extremal conformal mappings in problems of distortion and rotation
V. V. Goryaĭnov
Izv. Vyssh. Uchebn. Zaved. Mat., 1986, no. 10,  40–47
10. Semigroups of conformal mappings
V. V. Goryainov
Mat. Sb. (N.S.), 129(171):4 (1986),  451–472
11. Boundary functions of a system of functionals composed of values of a univalent function and its derivative
V. V. Goryainov
Izv. Vyssh. Uchebn. Zaved. Mat., 1982, no. 7,  72–74
12. Parametric method in the theory of univalent functions
V. V. Goryainov
Mat. Zametki, 27:4 (1980),  559–568
13. A rotation theorem in the class of bounded univalent functions
V. V. Goryainov
Mat. Zametki, 18:5 (1975),  633–640

14. Evgenii Sergeevich Polovinkin (on his 70th birthday)
M. V. Balashov, O. V. Besov, B. I. Golubov, V. V. Goryainov, V. N. Diesperov, S. I. Dudov, G. E. Ivanov, S. P. Konovalov, R. V. Konstantinov, A. B. Kurzhanskii, S. R. Nasyrov, A. G. Sergeev, V. V. Starkov, V. M. Tikhomirov, M. I. Shabunin
Uspekhi Mat. Nauk, 71:5(431) (2016),  187–190
15. Vladimir Mikhailovich Miklyukov (obituary)
F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka
Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176
16. Isaak Moiseevich Milin (obituary)
I. A. Aleksandrov, Yu. E. Alenitsin, V. I. Belyi, V. V. Goryainov, A. Z. Grinshpan, V. Ya. Gutlyanskii, S. L. Krushkal', N. M. Matveev, V. I. Milin, I. P. Mityuk, S. V. Nikitin, W. P. Odinets, Yu. G. Reshetnyak, P. M. Tamrazov, N. A. Shirokov
Uspekhi Mat. Nauk, 48:4(292) (1993),  167–168

Presentations in Math-Net.Ru
1. On holomorphic mappings of a strip into itself with bounded distortion at infinity points
Seminar on Complex Analysis (Gonchar Seminar)
February 13, 2017 17:00
2. Holomorphic mappings of the unit disk with finite angular derivative
Seminar on Complex Analysis (Gonchar Seminar)
September 21, 2015 18:00
3. Composition semigroups of analytic functions: description and applications
Complex analysis and mathematical physics
March 16, 2015 16:00
4. Evolution families of conformal mappings with fixed points and Loewner-Kufarev equation
Seminar on Complex Analysis (Gonchar Seminar)
October 7, 2013 18:00
5. Loewner-Kufarev equation and extremal problems for conformal mappings with fixed points on the boundary
International Workshop on Complex Analysis and its Applications
December 26, 2011 11:00   
6. Безграничная делимость распределений относительно монотонной свертки
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
November 25, 2008 14:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017